# SDR FDEA201911152965

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 62,290 hours, 23,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118611826
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

FWD WET AREA PANEL 221MBF HAS DAMAGED FIBERS ON UPPER SURFACE FABRICATED NEW FWD WET AREA FLOOR PANEL 221MBF IAW FEDEX DWG # SRZ-25-005 REV R
